# SDR SWI2025F00603

- Difficulty date: January 6, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N765SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10231
- Aircraft time: 48,249 hours, 32,583 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SLAT TRACK 1-2 FWD AND AFT 0B ROLLERS WORN OUT OF LIMITS (C-CHECK RO 04/30/2025)REMOVED AMD REPLACED RH SLAT TRACK 1-2 FWD AND AFT O/B ROLLERS PER CRJ 700 AMM TASK 21-81-44-000-801-A01 AND 27-81-44-400-801-A01 OPS CHECK PERFORMED ON CARD 405-10098 CAMP 29071144-1 OPS CHECK TO BE PERFORMED ON CARD# HT405-10098 CAMP #29071144-1.
